# SDR 99FDEA00266

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

99-162 - GEAR HANDLE WOULD NOT RAISE AFT T/O.  RED TAB RAN BUT STILL DID NOT WORK.  GOOD HYDS ON ALL 3 SYS.  NO PINS FND.  BLED/RESET TRIM CYLINDER INTERLOCK FUSE PRECAUTIONARY PER DC-10 MM 32-31-06-2.  A/C OK FOR RETURN TO SERVICE.
